Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

How long should I continue myospaz for pain?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 659 Questions
I am on Myospaz for every morning pain now for 4 weeks , one at night time. though my pain has not entirely gone, i feel intensity is reduced . how long i can continue. i am on lithium as well 400 SR twice a day.regards
Posted Fri, 26 Oct 2012 in Medicines and Side Effects
Answered by Dr. Muhammad Ishfaq Habib 2 hours later

Thanks for the query

Myospaz is a muscle relaxant and have common side effects like dizziness, loss of appetite and dyspepsia. Chronic use can affect liver causing jaundice, dark colored stools and dark colored urine.

For most therapeutic purposes this drug is given 3-4 times daily for a month. The dose is gradually withdrawn as symptoms improve. However if you the symptoms persist it can be continued for a month longer.

As you are on once a day schedule, there will not be any serious harm with continuing it for few more days. Report back to your doctor who after clinical examination can confirm the withdrawal of this medication.

Hope this answers your query. If you still have some query, feel free to ask

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor